| Catalog Number |
212186 |
| Medical Device Problem Codes |
Contamination (1120); Residue After Decontamination (2325)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/18/2023
Type of Reportable Event
Malfunction
Event or Problem Description
Saws stained sterilizing tubing with some oily residue.Case type / application: tka.
Additional Manufacturer Narrative
As part of normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
Additional Manufacturer Narrative
An event regarding foreign matter involving a mako saw attachment was reported.The event was not confirmed.Method & results: product evaluation and results: functional inspection does not confirm the alleged complaint against foreign matter.Clinician review: no medical records were received for review with a clinical consultant.Product history review: a product history review is not required, as no manufacturing specific issue has been alleged.At stryker joint replacement all devices/product are manufactured through validated equipment and inspected by trained representatives through stryker¿s quality management system.Complaint history review: a complaint history review and trend detection is not required as this is a pm.Monitoring will be continued under the current quarterly trend review.Conclusions: no patient was involved and no actual or potential patient harm existed for the alleged event.The alleged failure mode was not confirmed.No additional investigation or specific actions are required.If additional information is received then the complaint will be reopened.
Event or Problem Description